# SDR GUUA08210701

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 23,493 hours, 28,646 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9142 MIA/EYW DURING APPROACH, LANDING GEAR CIRCUIT BREAKER POPPED WHEN GEAR HANDLE MOVED TO THE DOWN POSITION.  CONTINUED TO EYW LANDED WITHOUT INCIDENT.  PERFORMED LANDING GEAR OPERATIONAL CHECK SEVERAL TIMES UNABLE TO DUPLICATE.
